# SDR REXA201100037

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 20,313 hours, 18,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R318761601R31
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER AFT CORNER SEAL RETAINER WAS DAMAGED DUE TO ICE ACCUMULATION IN THE DOOR HINGE AREA AND SUBSEQUENT DOOR CLOSURE.  THE DENT DAMAGE MEASURES 9.25 INCHES LONG BETWEEN STATIONS FS = 338.0 AND FS = 347.25. AND A 1.5 INCH LONG CRACK IN THE LOWER CENTER SEAL RETAINER SECTION.  TEMPORARY REPAIR IAW STS ENGINEERING EA EA-05-PINN-2011-024.  REPEAT INSPECT EVERY 500 FH.  AT THE NEXT C CHECK INTERVAL NOT TO EXCEED 4,000 FLIGHT HOURS, REPLACE THE DAMAGE P/N 601R31876-1 AND 601R318712-1 SEAL RETAINER SECTIONS.
